Solution of differential-difference equations by using differential transform method


Arikoglu A. , Ozkol I.

APPLIED MATHEMATICS AND COMPUTATION, vol.181, no.1, pp.153-162, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 181 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1016/j.amc.2006.01.022
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.153-162

Abstract

In this work, we successfully extended differential transform method (DTM), by presenting and proving new theorems, to the solution of differential-difference equations (DDEs). Theorems are presented in the most general form to cover a wide range of DDEs, being linear or nonlinear and constant or variable coefficient. In order to show the power and the robustness of the method and to illustrate the pertinent features of related theorems, examples are presented. (c) 2006 Elsevier Inc. All rights reserved.